# SDR VNAA202407090007

- Difficulty date: May 29, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Fireshield
- Part number: CN6243172203
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF. TRFKE00BY829:670-54-23-1164. 1500FH PERM REPAIR - SPEED TAPE APPLIED - CHAFE DAMAGE TO FWD CORE COWL FIRESHIELD PERMANENT REPAIR CORE COWL DUE TO DENT/CHAFE DAMAGE, SEE W.O. OR L.B. AND 670-54-23-1164 FOR DETAILS.   CHAFE DAMAGE TO FWD CORE COWL FIRESHIELD (DAMAGE 1 AND 3) WERE REPAIRED PER REO 690-54-23 -381 REV- A
